# SDR 2A6D202209260101

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Make and model: Snias AS350B3
- Aircraft serial: 4559
- Aircraft time: 5,724 hours, 15,136 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,042 hours, 14,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21105120
- Condition: Chafed
- Location: Zone 100
- Part time: 5,724 hours, 15,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS FOUND ON INBOARD FACE OF THE L/H LATERAL BULKHEAD (X-FRAME) AT APPROXIMATELY STA: 3650, WL: 2305, AND BL: 430L WITH THE DAMAGE MEASURING 0.25” LONG AND 0.18” WIDE WITH A MAX DEPTH OF 0.006.
